# SDR AALA202112101940

- Difficulty date: October 5, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737*
- Aircraft serial: 33228
- Aircraft time: 26,003 hours, 10,841 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Burned
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDOW HAS BURN MARK IN LOWER RH CORNER. **SUPPLEMENTAL REPORT: REPLACED R1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08L21056004.** (CLOSED)
